# SDR IXXA060101S

- Difficulty date: October 3, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rib
- Condition: Cracked
- Location: Zone 200
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FORWARD ENTRY DOOR CUT OUT, AFT RIB CRACKED BETWEEN LONGERON 19 LT AND 20 LT.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED RIB. FABRICATED NEW RIB, LOCATED, DRILLED,TREATED, PRIMED, INSTALLED NEW RIB AND NEW FASTENERS. IAW SRM 53-2-0, 51-1-20, 51-1-21, 51-1-4, 51-1-5, AND 51-1-8.
